Your Environment. Your Health.

Skip Navigation

15th Annual NIEHS Biomedical Career Fair

April 27th, 2012

What is the NIEHS Biomedical Career Fair?

The annual NIEHS Biomedical Career Fair, now in its 15th year, is one of the largest assemblies of biomedical organizations and young scientists in Research Triangle Park, NC. Targeting postdoctoral fellows and advanced graduate students, the Career Fair provides these young scientists an opportunity to explore a myriad of fields and create a contact network as they plan for their future careers in the biomedical sciences.

Please feel free to contact us at careerfairchairs@niehs.nih.gov with any questions.

Survey

2012 NIEHS Biomedical Career Fair Survey. Thank you for participating in this year’s Career Fair! Please fill out this short survey and help us to improve this event for next year. Thank You very much!
https://www.surveymonkey.com/s/2012NIEHSCAREERFAIR

Come Prepared

Bring your updated CV/Resume for onsite review with one of our professional reviewers (on site sign up).


Booklet

If you would like to plan ahead, please see the Career Fair Booklet for more detailed information. You will also receive a copy of the booklet the day of
Download Booklet: Booklet


Laptop

If you are planning to bring your laptop to the Career Fair, please note that in order to enter the US EPA facility guests must have the attached Laptop form filled out completely. The Laptop form must be accompanied by photo identification, such as a passport or valid driver’s license.
Download Laptop Form: Laptop Form

Agenda

Download Agenda: Agenda


TimeEvent
7:45 - 8:45Registration and Continental Breakfast (Building C Rotunda)
Sign up for CV/Resume Reviews
8:45 - 9:00Welcome and Opening Remarks (Room C111-ABC)
William T. Schrader, Ph.D., Deputy Scientific Director, NIEHS, NIH
David J. Thomas, Ph.D., Pharmacokinetics Branch, NHEERL, EPA
Darshini Trivedi, Ph.D., Co-Chair NIEHS Career Fair Committee
 
9:00 - 10:00Keynote Address (Room C111-ABC)
Adam Ruben, Ph.D., Author of "Surviving Your Stupid, Stupid Decision to go to Grad School"
10:00 - 10:20Coffee Break
10:20 - 11:40
(1 Hour and 20 Minutes)
Session I: (concurrent sessions)
A. Workshop: Networking: A Tool for Building Relationships and Exploring Career Options (C113)
B. Workshop: Differences between Academic, Government, and Industry Job Application Materials (C114)
C. Workshop: Pathway to a successful K99 (C112)
D. Workshop: Finding your Career Path (C-111-A)
CV/ Resume Consultations (B Atrium)
Visit Company Exhibits (Lakeside Hallway)
11:40 - 12:25
(45 Minutes)
Networking Lunch (Rooms C111-ABC, C112, C113, C114, B Atrium)
12:25 - 1:10
(45 Minutes)
Session II (concurrent sessions)
A. Faculty Careers in Teaching-intensive Schools (C113)
B. Regulatory Affairs (C114)
C. Project/Program Management (C112)
D. Careers in Big Pharma (C111-A)

CV/ Resume Consultations (B Atrium)
Visit Company Exhibits (Lakeside Hallway)
 
1:15 - 2:00
(45 Minutes)
Session III (concurrent sessions)
A. Faculty Careers in Research-Intensive Schools (C111-B)
B. Science Communication (C111-C)
C. Science Outreach (C112)
D. Clinical Research (C114)

CV/ Resume Consultations (B Atrium)
Visit Company Exhibits (Lakeside Hallway)
 
2:05 - 2:50
(45 Minutes)
Session IV (concurrent sessions)
A. The Business of Science (C113)
B. Careers in Small Biotech (C114)
C. Federal Careers (C112)
D. Field Applications/Sales (C111-A)

CV/ Resume Consultations (B Atrium)
Visit Company Exhibits (Lakeside Hallway)
 
2:55 - 3:40
(45 Minutes)
Network Reception (Cafeteria)
3:40 - 5:00
(1 Hour and 20 Mintues)
Session V (concurrent sessions) 1 Hour and 20 Minutes
A. Workshop: The Industry Job Search(C111-AB)
  • Elements of a Modern Job Application
  • Navigating towards your next opportunity
B. Workshop:Converting Your CV into a High Impact Resume (C114)
C. Workshop: Interviewing & Negotiating an Offer (C112)

CV/ Resume Consultations (B Atrium)
Visit Company Exhibits (Lakeside Hallway)

Back to Top